# SDR HALA2022041400136

- Difficulty date: April 12, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 21,532 hours, 3,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 EMER EXIT LIGHTS REMAIN ON WHEN IN THE ARM POSITION. CORRECTIVE ACTION: CYCLED / RESET EMER EXIT LIGHT SWITCH. COULD NOT DUPLICATE. CHECK OK. (8454669)
